Vyvanse (Oily Skin)?

Viewing 0 reply threads
  • Author
    Posts
    • #144738
      scottishADHDer
      Participant

      Hey guys

      So I’ve been on Vyvanse now for around 7 months. I was started on 40mg, and I’m still on 40mg. It seems to be working really well. I get some side-effects like Raynaud’s etc. It’s actually quite funny because I get Raynaud’s on my nose and hands lol. I can have a cold nose for hours. Although, it doesn’t go bright red, more of a pink colour when the blood rushes back. I can deal with this, no problem.

      Another weird side effect I do get though is oily skin. Throughout the day my skin gets more and more dehydrated looking, and rough, and oily. I have tried using the electrolyte tablets you put into water, which help somewhat but not by a big margin. This side-effect isn’t life or death or anything. I use a moisturizer to help seal in any moisture, but for some reason, I don’t know if my sebaceous glands are just really sensitized to the fight or flight hormones. I do drink lots of water, but I’m also not stupid, and I won’t overdrink leading to me running to the toilet peeing constantly. My kidneys can only process so much, while the rest is wasted and offers no hydration.

      Have any of you experienced this? And if so, did you have any solutions to help combat it?

Viewing 0 reply threads

You must be logged in to reply to this topic.